# SDR DL72L961779

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST LIGHT ON EMERGENCY TRACK LIGHTING COPILOT'S SIDE AND AT ROW 17 INOPERATIVE.  REPLACED BULB.  OPS CHECK NORMAL.
